# SDR ASOA20120318041

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 145638
- Aircraft time: 23,384 hours, 18,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95762
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,234 hours, 8,710 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHT AROUND THE GALLEY AND SEAT 3BC DOES NOT STAY ON.  R & R THE EMERGENCY LIGHT BATTERY PACK OVER THE SERVICE DOOR, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
